# SDR SWAA2022061401321

- Difficulty date: April 30, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #6 SLAT LWR SURFACE HAS A CRACK AT AFT FASTENER SLAT STA 202.45. 8-8 / [01] PERFORMED HFEC AT SUSPECTED CRACK IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK CONFIRMED AT AFT FASTENER. CRACK LENGTH:0.984' [NORTEC 600 ; B/C 166317 ; CALIB.DUE-10/22];04] PERFORMED ROTO INSP. ON EXISTING HOLES IN REPAIR AREA R/T WING #6 SLAT LWR SURFACE @ AFT FASTENER SLAT STA 202.45 IAW B737 NDT PART 6 51-00-00 PROC. 16. INITIAL SLAT CRACK FOUND THROUGH HOLE FASTENER AND ADDITINAL CRACK FOUND 2 FASTENERS HOLES O/B. EQUIP: NORTEC 600 B/C 166316 CAL DUE 10/22;[06] CUT-OUT DAMAGE AREA AT R/W. #6 SLAT AS PER B-737-700 SRM. 57-42-01-2R-8 F. [1] FIGURE 202 SHEET 3;[07] ROUGHNESS SURFACE SMOOTHER THEN 63 MICRO INCHES RA. AS PER B-737-700 SRM. 57-42-01-2R-8 F. [1] B TOOL USED B/C 172331;[08] FABRICATED REPAIR PARTS; FILLER FROM 7075-T6 0.063' AND DOUBLER FROM 7075-T6 0.071'; REF B737 SRM 57-42-01-2R-8 FIG 20214] INSTALLED REPAIR PART AT R/W. SLAT #6 LOWER SURFACE AS PER B-737-700 SRM. 57-42-01-2R-8 & B-737-700 SRM. 51-40-02-0G-0;[17] INSTALLED ACCESS PANELS #623CB; 623DB; 623EB; AND FLEX SKIN PANEL AS PER B-737-700 SRM.51-40-02-0;[18] ACCOMPLISHED PERMANENT REPAIR AT R/W. SLAT #6 AS PER B-737-700 SRM. 57-42-01-2R-8;[19] VERIFIED STEPS 17 AND 18.
